Review of ``T. Ceccherini-Silberstein, Growth and ergodicity of context-free languages. II. The linear case. Trans. Amer. Math. Soc. 359 (2007) 605-618.''

Share/Save/Bookmark

Asveld, P.R.J. (2007) Review of ``T. Ceccherini-Silberstein, Growth and ergodicity of context-free languages. II. The linear case. Trans. Amer. Math. Soc. 359 (2007) 605-618.''. [Review of the book ] Mathematical reviews, MR2255 , p. 5545. ISSN 0025-5629

open access
[img]
Preview
PDF
50kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/64284
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 241839